MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SpyGlass? Discover; choledochoscope and accessories, flexible/rigid

BOSTON SCIENTIFIC CORPORATION SpyGlass? Discover; choledochoscope and accessories, flexible/rigid
Model Number M00546780
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6 (impact codes): imdrf impact code f1001 is being used to capture the reportable event of absence of treatment.
 
Event or Problem Description
It was reported to boston scientific corporation that a spyglass? discover was used in the large common bile duct during a laparoscopic cholecystectomy procedure for the treatment of biliary stone management performed on (b)(6) 2026.During the procedure, while attempting to access the cystic duct, visualization abruptly displayed three fixed points on the screen, followed by a complete loss of image.The device ceased functioning immediately after this visual disturbance.The problem occurred during active use of the accessory, with continuous irrigation maintained throughout the procedure.No abnormalities had been observed prior to this event.The procedure was not completed due to this event.There were no patient complications reported as a result of this event.

Brand Name
SpyGlass? Discover
Common Device Name
choledochoscope and accessories, flexible/rigid
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel
EI  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key25665623
Report Number3005099803-2026-02622
Device Sequence Number20233127
Product Code FBN
UDI-Device Identifier08714729994183
UDI-Public(01)08714729994183(17)270911(10)40375772
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K200483
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00546780
Device Catalogue NumberM00546780
Device Lot Number0040375772
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/18/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/30/2026
Supplement Report FDA Received Date08/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown